- -

Optimal range theorems for operators with p-TH power factorable adjoints

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Optimal range theorems for operators with p-TH power factorable adjoints

Show full item record

Galdames Bravo, O.; Sánchez Pérez, EA. (2012). Optimal range theorems for operators with p-TH power factorable adjoints. Banach Journal of Mathematical Analysis. 6(1):61-73. http://hdl.handle.net/10251/50638

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/50638

Files in this item

Item Metadata

Title: Optimal range theorems for operators with p-TH power factorable adjoints
Author:
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
Abstract:
[EN] Consider an operator T : E → X(µ) from a Banach space E to a Banach function space X(µ) over a finite measure µ such that its dual map is p-th power factorable. We compute the optimal range of T that is defined to ...[+]
Subjects: Banach function space , Operator , Vector measure , Integration , Optimal range
Copyrigths: Reserva de todos los derechos
Source:
Banach Journal of Mathematical Analysis. (issn: 1735-8787 )
Publisher:
Tusi Mathematical Research Group
Publisher version: http://www.emis.de/journals/BJMA/
Type: Artículo

This item appears in the following Collection(s)

Show full item record